# SDR IPXA2021071471668

- Difficulty date: June 23, 2021
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- Aircraft time: 86,278 hours, 15,581 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Ventilator Panel
- Part number: AUB75551
- Condition: Cracked
- Location: #1 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C#1 PYLON PANEL 437CR VENTILATOR ASSY IS CRACKED.REPAIRED CRACKED #1 PYLON VENTILATOR ASSY IAW VT-SAA EA 011-5430-01-A9223 REV. IR AND UPS EO MD11-5460-80982-A. REF. FAA FORM 8100-9 SIGNED BY: STEPHEN KANG (AR-605677) DATED 07/12/2021. (MAJOR)
